advertisement
Question
Posted by: K8 | 2010-06-21

DIET TABS

HI iv been taking hydroxy max advanced and have had the flu while on it and since the flu a permanant tight chest i just want to know cause it be because of the tablets cause it seems to get worse when i take them. thank u

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo K8
Hydroxy max advance contains high doses of caffeiene (250 mg per 3 capsules - equivalent to 3 cups of coffee) - rather stop it for a while until you are feeling better. If your chest is wheezing when you breathe, you may need to see your GP to get a bronchodilator inhaler or tablets to open up your chest.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010-06-21

Hallo K8
Hydroxy max advance contains high doses of caffeiene (250 mg per 3 capsules - equivalent to 3 cups of coffee) - rather stop it for a while until you are feeling better. If your chest is wheezing when you breathe, you may need to see your GP to get a bronchodilator inhaler or tablets to open up your chest.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement